MAUDE Adverse Event Report: TIDI PRODUCTS, LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS, LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated by posey products; at which time, it was found to be functioning according to manufacturing specifications as the device sounded properly when in use with a sensor pad and passed all functional testing.The sensor pad was not returned flat as it was stuff inside a bio-hazard bag with a bubble wrap on the outside.The unit that was in use with the sensor pad was also placed inside the bio-hazard bag.Note attached on the bubble wrap stating the products have been cleaned and disinfected.The sensor pad has creases on throughout as a result of folding.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, testing of the device in question shows no evidence that a manufacturing nonconforming contributed to the reported complaint.Therefore, no corrective or preventive actions will be initiated at this time.Per tidi procedures, complaints for this device will continue to be trended and reviewed on a monthly basis.Manufacture reference file number (b)(4).
 
Event or Problem Description
Sitter on cue alarm with a serial number (b)(4) and 8309el sensor were reported with a patient fall.The date the issue was discovered is unknown and no incident or serious injury was reported.

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16379726
Report Number2182318-2023-00016
Device Sequence Number17616971
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number2328T141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown